An adaptive-to-model test for parametric single-index models with missing responses

Cuizhen Niu, Lixing ZHU*

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

4 Citations (Scopus)

Abstract

This paper is devoted to implementing model checking for parametric single-index models with missing responses at random. Two dimension reduction adaptive-to-model tests applying to the missing responses situation are proposed. Unlike the existing smoothing tests, our methods can greatly alleviate the curse of dimensionality in the sense that the tests behave like a test with only one covariate. It results in better significance level maintenance and higher power than the classical tests. The finite sample performance is evaluated through several simulation studies and a comparison with other popularly used tests. A real data analysis is conducted for illustration.

Original languageEnglish
Pages (from-to)1491-1526
Number of pages36
JournalElectronic Journal of Statistics
Volume11
Issue number1
DOIs
Publication statusPublished - 2017

Scopus Subject Areas

  • Statistics and Probability
  • Statistics, Probability and Uncertainty

User-Defined Keywords

  • Adaptive-to-model test
  • Dimension reduction
  • Missing responses at random

Fingerprint

Dive into the research topics of 'An adaptive-to-model test for parametric single-index models with missing responses'. Together they form a unique fingerprint.

Cite this